MAUDE Adverse Event Report: BIOSENSE WEBSTER INC DECANAV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC DECANAV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Catalog Number R7F282CT
Medical Device Problem Codes Signal Artifact/Noise (1036); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a decanav and a and a signal noise occurred on all ic channels on all systems.It was reported that during the operation, the signal interference (noise) was observed on intracardiac (ic) channels.A second device was used to complete the operation.There was no adverse event reported on patient.Signal interference (noise) observed on the ic channels on both the carto 3 system and the recording system.The physician did not have any intact ecg signal available to monitor patient heart rhythm.This issue occurred while the affected catheter was inside the patient¿s body.
 
Additional Manufacturer Narrative
Device investigation details: a picture was received for evaluation following johnson & johnson medtech's procedures.According to the picture provided by the customer, a signal noise was observed on carto 3 screen.A manufacturing record evaluation was performed, and no internal actions related to the reported complaint condition were identified.The customer complaint was confirmed based on the picture received.The device has not been returned for analysis and a root cause is unable to be assigned based on the current evidence.If the device is received in the future, the product investigation will be performed and updated accordingly, and any action will be taken if necessary.Note: h6.Investigation findings code of ¿appropriate term/code not available (c22)¿ used to represent the photo analysis results.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).
 
Additional Manufacturer Narrative
On 15-aug-2025, additional information was received indicating the physician did have another system available with intact body surface (bs) signals to monitor the patient¿s heart rhythm.As such, this event has been reassessed as a non-reportable product issue.This event is no longer considered to be mdr reportable.Manufacturer's ref.# (b)(4).

Brand Name
DECANAV
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22790469
Report Number2029046-2025-02672
Device Sequence Number8789144
Product Code DRF
UDI-Device Identifier10846835008807
UDI-Public(01)10846835008807(17)260429(10)31637292M
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2026
Device Catalogue NumberR7F282CT
Device Lot Number31637292M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM; UNKNOWN RECORDING SYSTEM
Patient SexUnknown